Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 52, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 2, 2013, 3:01 PM EDT for Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2013, 3:01 PM EDT (19:01 UTC)
- Expired
- Jun 2, 2013, 4:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Northwest Hills Planning Region, CT, Berkshire County, MA
The radar
The Albany radar (KENX), 86 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:15 PM EDT | TSTM WND DMG | Ashley Falls, MA | WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 11:33 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
442
WUUS51 KALY 021901
SVRALY
CTC005-MAC003-022000-
/O.NEW.KALY.SV.W.0052.130602T1901Z-130602T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
301 PM EDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
SOUTHERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
THIS INCLUDES THE CITY OF GREAT BARRINGTON...
* UNTIL 400 PM EDT
* AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ASHLEY FALLS...OR 11 MILES SOUTH OF GREAT BARRINGTON...AND MOVING
NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF GREAT BARRINGTON BY 310 PM EDT...
SANDISFIELD BY 320 PM EDT...
OTIS BY 330 PM EDT...
6 MILES SOUTHEAST OF BECKET BY 335 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
&&
LAT...LON 4238 7301 4238 7306 4233 7306 4231 7299
4225 7299 4215 7303 4214 7307 4212 7305
4210 7307 4191 7348 4217 7348 4226 7344
4245 7299
TIME...MOT...LOC 1901Z 235DEG 33KT 4207 7338
$$
GJM/LFM1 follow-up statement
109
WWUS51 KALY 021944
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
344 PM EDT SUN JUN 2 2013
CTC005-MAC003-021954-
/O.CAN.KALY.SV.W.0052.000000T0000Z-130602T2000Z/
LITCHFIELD CT-BERKSHIRE MA-
344 PM EDT SUN JUN 2 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BERKSHIRE AND
NORTHWESTERN LITCHFIELD COUNTIES IS CANCELLED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4238 7301 4238 7306 4233 7306 4231 7299
4225 7299 4215 7303 4214 7307 4212 7305
4210 7307 4191 7348 4217 7348 4226 7344
4245 7299
TIME...MOT...LOC 1944Z 235DEG 33KT 4230 7294
$$
GJM/LFMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:41 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 2, 1:41 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 141 PM EDT SUN JUN 2 2013 .SYNOPSIS... A STRONG COLD FRONT WILL APPROACH FROM THE WEST TODAY WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS AS THE DAY PROGRESSES. SOME OF THESE STORMS COULD BE STRONG TO LOCALLY SEVERE. DRY WEATHER WITH NEAR NORMAL TEMPERATURES ARE EXPECTED MONDAY THROUGH MIDWEEK AS HIGH PRESSURE BUILDS INTO THE REGION. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #271 IS IN EFFECT UNTIL 8 PM FOR ALL OF FA EXCEPT FOR HERKIMER AND HAMILTON COUNTIES. SHOWERS AND THUNDERSTORMS ARE STARTING TO INCREASE IN COVERAGE ACROSS WESTERN HALF OF FA. MORE MID AND HIGH CLOUDS IN ADVANCE OF THE CONVECTION SPREADS ACROSS THE REGION THROUGH THE DAY...BUT A PERIOD OF PARTLY TO MOSTLY SUNNY SKY WILL RESULT IN TEMPERATURES REACH WELL INTO THE 80S FROM THE EASTERN CATSKILLS AND MID HUDSON VALLEY...THROUGH THE CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION AND POINTS EAST INTO WESTERN NEW ENGLAND. THE EARLIER ONSET OF CLOUD COVER AND SHOWERS AND THUNDERSTORMS SHOULD KEEP WESTERN AREAS A LITTLE COOLER...WITH HIGHS AROUND 80 TO THE LOWER 80S. INSTABILITY AND SHEAR ACROSS THE REGION TODAY WILL LIKELY SUPPORT SCATTERED SEVERE THUNDERSTORMS AND IS WORDED IN THE TEXT. LOCALLY HEAVY RAIN IS POSSIBLE DEPENDING ON HOW QUICKLY THE LINE OF SHOWERS AND THUNDERSTORMS MOVES. THE STORMS SHOULD BE ASSOCIATED WITH A PRE FRONTAL TROUGH. THE BEST LOW LEVEL FORCING AND UPPER DYNAMICS WILL BE DISPLACED FROM THE BEST LOW LEVEL SOUTHWESTERLY JET FORCING AND SURFACE BASED INSTABILITY. MID LEVEL LAPSE RATES WILL NOT BE VERY IMPRESSIVE BUT SURFACE BASED INSTABILITY SHOULD STILL SUPPORT STRONG ENOUGH UPDRAFTS FOR A SEVERE WEATHER OUTBREAK...WITH 45 KT BOUNDARY LAYER WINDS GETTING ENHANCED BY THUNDERSTORM DOWNDRAFTS. HAIL WILL BE A THREAT AS WELL...BUT CHANCES FOR ANY EXTREME SEVERE WEATHER SUCH AS HAIL GREATER THAN GOLF BALL SIZED OR WINDS GREATER THAN 75 MPH OR TORNADOES LOOKS VERY ISOLATED IF AT ALL. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... THE SURFACE WIND SHIFT SHOULD EXIT EAST OF THE FORECAST AREA BY SUNRISE MONDAY. LOWS MONDAY MORNING SHOULD BE IN THE UPPER 50S TO LOWER 60S...A LITTLE COOLER IN THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS. THE BEST BOUNDARY LAYER FORCING ASSOCIATED WITH THE ADVANCING THERMAL GRADIENT AND EQUIVALENT POTENTIAL TEMPERATURE GRADIENT LOOK TO TRACK THROUGH THE REGION LATE TONIGHT AND THROUGH THE DAY MONDAY...WELL BEHIND THE PASSAGE OF THE COLD FRONT. THIS MAY CONTRIBUTE TO A BIT SLOWER CLEARING...ESPECIALLY IN EASTERN NY AND WESTERN NEW ENGLAND. THERE COULD BE SOME LINGERING ISOLATED TO SCATTERED SHOWERS MONDAY MORNING...WITH THE BEST COVERAGE IN THE MID HUDSON VALLEY THROUGH NW CT AND THE SOUTHERN BERKSHIRES. GRADUAL CLEARING SHOULD SPREAD EAST THROUGH THE DAY AND A GUSTY NORTHWEST WIND SHOULD SPREAD EAST AS WELL...BUT AGAIN WILL HAVE TO SEE IF THE BOUNDARY LAYER THERMAL GRADIENT WILL PROVIDE ENOUGH FORCING TO REDEVELOP CLOUD COVER AND SCATTERED SHOWERS. THE MIXING FROM THE BREEZY WINDS AND INCREASING SUNSHINE SHOULD HELP TEMPERATURES TO REACH SOLIDLY INTO THE 70S...BUT UPPER 60S IN THE SOUTHERN ADIRONDACKS. HIGH PRESSURE WILL BE SLOW TO BUILD INTO OUR REGION THROUGH TUESDAY NIGHT AND WITH A RELATIVELY STRONG SURFACE AND UPPER LOW OVER SOUTHEASTERN CANADA...AN ENHANCED PRESSURE GRADIENT WILL BE SLOW TO LOOSEN...SUGGESTING WINDS MAY NOT GO CALM AT NIGHT AND BREEZY CONDITIONS DURING THE DAY TUESDAY. SO...LOWS IN THE 40S MONDAY NIGHT...AND HIGHS TUESDAY IN THE MID 60S TO LOWER 70S... SOME MID 70S MID HUDSON VALLEY AND NW CT. ON TUESDAY NIGHT...LOWS IN THE LOWER TO MID 40S...SOME 30S IN THE SOUTHERN ADIRONDACKS. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE PERIOD WILL START OUT DRY AND RATHER PLEASANT FOR WEDNESDAY...WITH SEASONABLE TEMPERATURES AND COMFORTABLE HUMIDITY LEVELS DUE TO SURFACE HIGH PRESSURE OVERHEAD. THE HIGH WILL DRIFT EASTWARD TO THE NEW ENGLAND COAST WEDNESDAY NIGHT INTO THURSDAY MORNING...AS A FRONTAL BOUNDARY APPROACHES FROM THE OHIO VALLEY AND CENTRAL/SOUTHERN APPALACHIANS. WILL INTRODUCE CHANCE POPS A BIT EARLIER THAN PREVIOUS FORECAST DUE TO GFS/ECMWF SPEEDING UP THE TIMING OF ARRIVAL OF SHOWERS. THURSDAY NIGHT THROUGH SATURDAY THE FORECAST BECOMES MORE MUDDLED...AS THE PATTERN BECOMES COMPLEX AND CHAOTIC. THE GFS IS INDICATING A DECENT SURGE OF MOISTURE INTO THE AREA WITH A QUASI-STATIONARY BOUNDARY SETTING UP. THIS COULD LEAD TO SIGNIFICANT RAINFALL. HOWEVER...THIS SCENARIO IS HIGHLY UNCERTAIN AT THIS TIME DUE TO THE OVERALL LARGE SPREAD AMONG VARIOUS SOURCES OF MODEL GUIDANCE FOR THIS TIME FRAME INCLUDING THE ECMWF...WHICH IS LESS AGGRESSIVE WITH HEAVY PRECIP. EITHER WAY...WILL AT LEAST MENTION CHANCE POPS THROUGH THIS TIME FRAME. INSTABILITY PARAMETERS ARE LACKING...SO WILL LABEL AS SHOWERS FOR NOW. THE ECMWF ACTUALLY DEPICTS AN UPPER LEVEL RIDGE STARTING TO BUILD ACROSS THE REGION ON SATURDAY...SO THE FIRST PART OF THE WEEKEND MAY NOT END UP WET. TEMPERATURES WILL BE HIGHLY DEPENDENT ON THE EVENTUAL DEGREE OF CLOUD COVER/SHOWERS THAT WILL BE PRESENT. DUE TO EXPECTED MOSTLY CLOUDY SKIES THROUGH MUCH OF THE PERIOD WILL FORECAST SMALLER THAN NORMAL DIURNAL RANGES. && .AVIATION /18Z SUNDAY THROUGH THURSDAY/... PERIODIC SHRA AND TSRA WILL AFFECT THE AIRPORTS UNTIL 22Z... PRODUCING OCCASIONAL MVFR/IFR CONDITIONS...OTRW VFR MAINLY SCT-BKN. SOUTHERLY SFC WINDS AROUND 10 KNOTS WILL BE GUSTY AT TIMES... DIMINISHING AFTER 00Z. A COLD FRONT WILL SLIDE THROUGH FROM THE WEST OVERNIGHT...AND AFTER A PERIOD OF IFR/MVFR TOWARD DAYBREAK... CONDITIONS WILL GRADUALLY IMPROVE ON MONDAY. THERE ARE NO VERTICAL SHEAR CONCERNS. OUTLOOK... MON PM...VFR. CHC LINGERING -SHRA MAINLY NEAR KPOU. MON NGT-WED NGT...MAINLY VFR. NO SIG WX. THU...MAINLY VFR. CHC -SHRA. && .FIRE WEATHER... NO SIGNIFICANT FIRE WEATHER RELATED CONCERNS EXPECTED THROUGH EARLY NEXT WEEK. THUNDERSTORMS ARE LIKELY THROUGH TONIGHT WITH LINGERING SCATTERED SHOWERS EXPECTED INTO MONDAY. RH HUMIDITY WILL REMAIN ON THE HIGH SIDE...NEAR 80 TO 100 PERCENT DURING THE NIGHTS. MINIMUM RELATIVELY HUMIDITIES SHOULD BE 50 TO 70 PERCENT TODAY AND 30 TO 50 PERCENT ON MONDAY. DRIER COOLER WEATHER WILL RETURN BY TUESDAY. && .HYDROLOGY... WET WEATHER IS EXPECTED FOR A GOOD PORTION OF THE PERIOD INTO MONDAY. THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO TONIGHT AND LINGERING SCATTERED SHOWERS ARE POSSIBLE INTO MONDAY. SOME OF THE THUNDERSTORMS ESPECIALLY THIS AFTERNOON AND EVENING COULD PRODUCE LOCALLY HEAVY RAINFALL AS A SLOW MOVING BUT STRONG COLD FRONT BEGINS TO HEAD OUR WAY FROM THE OHIO VALLEY. ALL THESE FACTORS COULD PRODUCE LOCALIZED FLOODING AND ALLOW FOR RISES ON RIVERS AND STREAMS. MOST AREAS CAN EXPECT A HALF INCH TO INCH RAINFALL THROUGH MONDAY WITH LOCALIZED HIGHER AMOUNTS AROUND 2 INCHES IN SLOWER MOVING LINES OF THUNDERSTORMS. PLEASE CONTINUE TO MONITOR THE FORECAST. DRY WEATHER SHOULD RETURN LATER ON MONDAY THROUGH MUCH OF THE UPCOMING WORK WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...11/NAS SHORT TERM...NAS LONG TERM...JPV AVIATION...ELH FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, Jun 2, 11:44 AM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1144 AM EDT SUN JUN 2 2013 CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-082>084- VTZ013>015-031100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1144 AM EDT SUN JUN 2 2013 ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK EXCLUDING THE WESTERN ADIRONDACKS...AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR THE FOLLOWING COUNTIES...LITCHFIELD...BERKSHIRE...ALBANY...COLUMBIA DUTCHESS...FULTON...GREENE...MONTGOMERY...RENSSELAER...SARATOGA SCHENECTADY...SCHOHARIE...ULSTER...WARREN...WASHINGTON...BENNINGTON ...WINDHAM. NYZ032-033-038-031100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- 1144 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. MAINLY NON SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. ALONG AND AHEAD OF A COLD FRONT. SOME THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS AND HAIL. INDIVIDUAL THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 2, 1:45 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL GLENS FALLS 43.31N 73.65W
06/02/2013 M1.00 INCH WARREN NY TWITTER
QUARTER INCH HAIL.
&&
EVENT NUMBER ALY1300178
HWJIVLocal storm report, Jun 2, 2:19 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
219 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL GLENS FALLS 43.31N 73.65W
06/02/2013 M1.00 INCH WARREN NY PUBLIC
&&
EVENT NUMBER ALY1300179
11Local storm report, Jun 2, 2:23 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
223 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL GLENS FALLS 43.31N 73.65W
06/02/2013 M1.00 INCH WARREN NY PUBLIC
&&
EVENT NUMBER ALY1300180
11Special weather statement, Jun 2, 2:27 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
227 PM EDT SUN JUN 2 2013
VTZ013-021915-
BENNINGTON VT-
227 PM EDT SUN JUN 2 2013
...A STRONG THUNDERSTORM IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS AROUND 50
MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR ARLINGTON...OR
ABOUT OVER ARLINGTON...AND MOVING NORTHEAST AT 25 MPH.
THE THUNDERSTORM WILL BE NEAR...
MANCHESTER BY 245 PM EDT
MANCHESTER CENTER AND 6 MILES SOUTHEAST OF DORSET BY 250 PM EDT
RAINFALL RATES MAY EXCEED A HALF AN INCH IN AN HOUR FROM THIS LINE
OF THUNDERSTORMS.
LAT...LON 4326 7285 4312 7287 4311 7288 4312 7299
4303 7301 4303 7302 4299 7327 4331 7326
4332 7314 4330 7282 4326 7282
TIME...MOT...LOC 1826Z 237DEG 23KT 4308 7323
TAW/IRLLocal storm report, Jun 2, 2:34 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
234 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG CAMBRIDGE 43.03N 73.38W
06/02/2013 WASHINGTON NY TRAINED SPOTTER
MULTIPLE LARGE TREES DOWN
&&
EVENT NUMBER ALY1300181
11Local storm report, Jun 2, 2:52 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
252 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG HOOSICK 42.86N 73.33W
06/02/2013 RENSSELAER NY PUBLIC
LARGE TREE LIMBS DOWN
&&
EVENT NUMBER ALY1300182
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 4:28 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 62 min |
| Jun 2, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 39 min |
| Jun 2, 6:55 PM EDT | Special Weather Statement | ALY | 20 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2013Severe Thunderstorm Warnings in Connecticut, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.